# SDR 07FDEA01426

- Difficulty date: April 11, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,098 hours, 18,188 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A57112116201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FINDINGS DURING ACCOMPLISHMENT OF EO 6-5310-7-5020, SB A310-53-2124, RHS, C43 RT HOLE H2 CRACK LENGTH 7MM; C45 HOLE H22 CRACK LENGTH 7MM; C46 HOLE H25 CRACK LENGTH 8MM; C46 HOLE 27 CRACK LENGTH 6MM REPAIR PERFORMED BY FRAME FOOT REPLACEMENT ON C43, C46 BY OVERSIZING HOLE 22, C45 AND BUSHING INSTALLATION IN DOUBLER AND FRAME ON C46, HOLE H25 AND H27 IAW EA 6-5315-103304 AND RAS 045755/022/2006 ISSUE "A".
